# SDR SWAA2022032941004

- Difficulty date: October 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 8,278 hours, 3,603 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** DELAY PURPOSES *** #2 PYLON AFT FITTING CRACKED / REPLACED FITTING
